The problem of minimality for subgroups in locally finite groups
Doklady Akademii Nauk, Tome 181 (1968) no. 2, pp. 294-295
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_181_2_a8,
author = {V. P. Shunkov},
title = {The problem of minimality for subgroups in locally finite groups},
journal = {Doklady Akademii Nauk},
pages = {294--295},
year = {1968},
volume = {181},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_181_2_a8/}
}
V. P. Shunkov. The problem of minimality for subgroups in locally finite groups. Doklady Akademii Nauk, Tome 181 (1968) no. 2, pp. 294-295. http://geodesic.mathdoc.fr/item/DAN_1968_181_2_a8/